MAUDE Adverse Event Report: NEOTECH PRODUCTS LLC NEOTECH PRODUCTS; NEOLEAD

NEOTECH PRODUCTS LLC NEOTECH PRODUCTS; NEOLEAD
Model Number N305 AND N306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Skin reaction.
 
Additional Manufacturer Narrative
This is our response to reports sent to us by fda and filed by (b)(6) hospital.(4900240000-2023-8068, 8060, 8058, 8057, 8047, 8046, 8045, 8035).We have reviewed the incidents and sought input from our quality, regulatory and clinical consultant teams.Retained samples have been inspected and no anomalies or conformities issues have been identified.We have been unable to identify a definitive cause for the patients' skin reaction.Possible causes that cannot be ruled out include acrylic skin sensitivity, hyper-reactivity to adhesive materials due to an immature immune system, and/or maceration of the skin caused by exposure to excessive moisture from the environmental humidity or from bathing.We have recalculated our complaint rate, including these, and the rate remains less than 0.005%.Which means that this experience is exceedingly rare.We have also added these incidents to our internal tracking system.We will continue to monitor event reports in the future and identify any developing trends that may require additional action.We are constantly looking for ways to improve our products and processes, and to that end, this feedback is valuable to us.

Brand Name
NEOTECH PRODUCTS
Common Device Name
NEOLEAD
Manufacturer (Section D)
NEOTECH PRODUCTS LLC
28430 whiterspoon parkway
valencia CA 91355
Manufacturer (Section G)
NEOTECH PRODUCTS LLC
28430 whiterspoon parkway
valencia CA 91355
Manufacturer Contact
ben mahajan
28430 whiterspoon parkway
valencia 91355
6617757464
MDR Report Key17011221
Report Number2025917-2023-00001
Device Sequence Number12494723
Product Code DRX
UDI-Device Identifier00812594010293
UDI-Public00812594010293
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN305 AND N306
Device Catalogue NumberN305 AND N306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown